# SDR 2025FA0000101

- Difficulty date: February 13, 2025
- Submitted: February 13, 2025
- Operation: General aviation
- Aircraft: N518PA
- Make and model: Hughes 369D
- Aircraft serial: 400694D
- Aircraft time: 6,724 hours, 26,574 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bulkhead
- Part number: 369A3003BSC
- Condition: Damaged
- Location: Zone 200
- Part time: 6,724 hours, 26,574 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AND BUCKLING FOUND IN BULKHEAD STA 155.75 AND ALONG TAIL BOOM FAIRING AND TURTLE DECK.
